# SDR SWAA2022021092477

- Difficulty date: March 29, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Warped
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; FLOOR PANEL 140BF; WARP AND DISFIGURED. / LOCATED AND DRILLED / COUNTER SINK PANEL #140BF FROM 0.071 2024-T3 LOT # 1332197-1; APPLIED CHEMICAL COATING; PER SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; PER AMM 51-21-41-370-801; AMM 51-21-72-370-804 AND DRAWING 453A2610. 1035C 04APR18 INSP 379 04APR18 APPLIED PRIMER TO FLOOR PANEL PER AMM 51-21-72-370-804.
